# SDR DALA2024062406418

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 81,109 hours, 31,760 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Part number: UNKNOWN
- Condition: Dirty
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R3 SLIDE LIGHT DID NOT ILLUMINATE WHEN DOOR WAS ARMED.  CLEANED DOOR SENSORS & PERFORMED AN OPS CHECK IAW AMM 52-11. OPS CHECKED NORMAL.
